# SDR USAA2009112493218

- Difficulty date: November 5, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 31,037 hours, 9,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31041146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - EES - L-3 DOOR SLIDE PACK RELEASE CABLE DISCONNECTED.  REPLACED L-3 DOOR SLIDE IAW JOB CARD 19C83525005.
